Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Fresh lesion on the area of melanocyte transplant, advised Dicaris, Nuforce, ointments. Suggestions?

I had a few patches of segmental vitiligo 28 years back (i was 22 years old at that time). After trying various treatments, i finally addressed the condition with melanocyte transplant, with an averagely good result. Now i have a fresh lesion in the the same segment (left neck, face and scalp). My Doctor has prescribed Dicaris 150 twice (consecutive days) a week, alongwith Vitix gel and Topograf ointment. He has also prescribed Nuforce 400 half tablet twice a week alongwith Emusone-M ointment for a fungal infection in the armpits. I read about the side effects of Dicaris 150 which include hairfall, which i am worried about. I also read about drug interaction and it mentioned antifungal drugs reacting badly with Dicaris 150. Please advice
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics
Dermatologist 's  Response
HELLO.AS SUCH DICARIS WEEKLY TWICE DOESNT CAUSE ANY SIDE EFFECTS LIKE HAIR FALL.BUT THERE WILL BE DRUG INTERACTIONS BETWEEN DICARIS AND FLUCANOZOLE WHICH MAY CAUSE HAIR FALL.TRY TO USE NUFORCE AND DICARIS ON DIFFERENT DAYS .AND OBSERVE.EVEN IT HAPPENS STOP NUFORCE .BECAUSE NUFORCE HAS MORE CHANCE OF HAIRFALL RATHER THAN DICARIS
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor